CureZone   Log On   Join
Re: liver flushing while on accutane
 

Epsom Salt Encapsulated
Hulda Clark Cleanse Kits



Free Dentist Alternative!
Professional Powder beats Fluoride!



End Constipation Now
Let oxygen remove old, impacted fecal matter as it detoxifies and...


Google Advertisement
Google Advertisement
molly bloom Views: 1,437
Published: 16 years ago
 
This is a reply to # 736,997

Re: liver flushing while on accutane


The FDA refuses to take this off the market because they claim that they cannot establish that the suicides are related to the drug. Many of the suicides take place after the person has stopped taking the course.

I have a very good friend. He took three courses of this drug. Prior to taking accutane, this was the healthiest fittest man I knew. He was the picture of good health and vitality.

After the first course had ended, about 4 months later, he started having digestion problems. He did not even think about the accutane since he was not on it anymore.

The second course of treatment, about 3 months after taking it, he could no longer digest protein. He was very ill for months. He became a strict vegan and had to drink his proteins in a special formula.

After the third treatment, within the 3 months after, he could barely digest anything. Also he looked bad, and everyone who saw him wondered why he was so sweaty and pale. Then the worst happened, he ended up with something like chronic fatigue syndrome and was actually put on suicide watch for over 3 months.

He went on long term disability, and his family paid for him to see the best health care in the country (both allopathic and holistic). Only after being seen by many doctors did a very knowledgeable doctor start putting the accutane usage and his disability together. Because the symptoms got worse months after the dose, they simply did not put two and two together. There seems to be some sort of time delay with this drug.

It has been since 2001 now for my friend, and he is slowly recovering, but is still ill.

He knows, without a doubt, that this was due to accutane. All the pieces seem to fit. However, this is a very protected drug. Why?

To be fair, I know another couple who each did a course and they are fine, and have since had three very healthy boys. Both swear that this drug did wonders for their acne, which they both suffered from.

I have never relayed this info on line before, but this is the first instance I've read of someone using this, and I just had to say something. I know the heartbreak of Acne must be devastating, but there just has to be some alternatives out there other than this very potentially dangerous drug.

Thanks for listening.

Molly
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  www.curezone.org

1.031 sec, (2)